# SDR UALA2012092705458

- Difficulty date: September 24, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 52,435 hours, 20,349 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Noisy
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  FORWARD AFT LAV EXTREMELY LOUD - AS IF A PRESSURE LEAK.  CABIN PRESSURIZATION SHOWS NORMAL.  REPLACED THE TOILET ASSY IAW AMM AND TOILET FLUSHES NORMALLY.
